# SDR HEEA0016168

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5005B
- Make and model: Bell 206L-1
- Aircraft serial: 45175
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rear Diffuser
- Part number: 23051122
- Condition: Cracked
- Location: Engine
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO F.O.D.   UPON INSPECTION OF COMPRESSOR PARTS NOTED:   CRACKING AND LIFTING BEYOND SERVICEABLE LIMITS ON REAR DIFFUSER MAJOR SEAL.
